# SDR UIEA2015121700764

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929305
- Part serial: 200208013
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 PRECOOLER HAS A CRACK ON THE LOWER FWD OTBD CORNER.  R & R NR 1 ENG PRECOOLER.  OPERATIONS LEAK CHECKED NORMAL IAW MM 36-11-15.
